Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 82, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 12:12 PM EDT for Marion County, Putnam County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2017, 12:12 PM EDT (16:12 UTC)
- Expired
- Apr 4, 2017, 1:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 146 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 12:15 PM EDT | HAIL 0.88 | 6 Ene Ocala, FL | NICKEL-SIZED HAIL REPORTED IN ASSOCIATION WITH 38 MPH WINDS AND POOLING WATER NEAR SILVER SPRINGS STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
950
WUUS52 KJAX 041612
SVRJAX
FLC083-107-041715-
/O.NEW.KJAX.SV.W.0082.170404T1612Z-170404T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1212 PM EDT TUE APR 4 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Putnam County in northeastern Florida...
Eastern Marion County in northern Florida...
* Until 115 PM EDT
* At 1210 PM EDT, severe thunderstorms were located along a line
extending from near Orange Springs to near Ocala to near Ocala
Airport, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail. Doppler Radar
continues to indicate weak rotation within this storm. A
tornado may form at any time.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ocala, Fort McCoy, Salt Springs, Juniper Springs, Lynne, Weirsdale,
Lake Delancy, Fruitland, Ocklawaha and Moss Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2908 8229 2924 8207 2947 8195 2942 8148
2937 8150 2932 8168 2928 8164 2905 8164
2905 8166 2901 8166 2896 8174 2896 8202
TIME...MOT...LOC 1610Z 290DEG 24KT 2945 8191 2922 8204 2911 8222
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NELSON2 follow-up statements
918
WWUS52 KJAX 041645
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1245 PM EDT TUE APR 4 2017
FLC083-107-041715-
/O.CON.KJAX.SV.W.0082.000000T0000Z-170404T1715Z/
Putnam FL-Marion FL-
1245 PM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHEASTERN PUTNAM AND SOUTHEASTERN MARION COUNTIES...
At 1245 PM EDT, severe thunderstorms were located along a line
extending from near Fruitland to near Juniper Springs to Ocklawaha,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ocala, Juniper Springs, Lynne, Salt Springs, Weirsdale, Fruitland,
Ocklawaha, Moss Bluff, Silver Springs Shores and Lake Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2908 8228 2923 8208 2923 8181 2944 8168
2942 8148 2937 8150 2932 8168 2928 8164
2905 8164 2905 8166 2901 8166 2896 8174
2896 8202
TIME...MOT...LOC 1645Z 288DEG 27KT 2936 8162 2914 8175 2903 8193
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER250
WWUS52 KJAX 041703
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
103 PM EDT TUE APR 4 2017
FLC083-107-041715-
/O.CON.KJAX.SV.W.0082.000000T0000Z-170404T1715Z/
Putnam FL-Marion FL-
103 PM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHEASTERN PUTNAM AND SOUTHEASTERN MARION COUNTIES...
At 103 PM EDT, severe thunderstorms were located along a line
extending from near Lake George to 6 miles southeast of Juniper
Springs to near Emeralda, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Juniper Springs, Weirsdale, Ocklawaha, Moss Bluff and Lake Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2911 8197 2923 8182 2923 8181 2925 8179
2943 8159 2942 8148 2937 8150 2932 8168
2928 8164 2905 8164 2905 8166 2901 8166
2896 8174 2896 8202
TIME...MOT...LOC 1703Z 290DEG 24KT 2933 8153 2911 8166 2900 8184
HAIL...0.75IN
WIND...60MPH
$$
ELSENHEIMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:17 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 4, 9:17 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
917 AM EDT Tue Apr 4 2017
.UPDATE...
Frontal boundary will slowly sink South across NE FL Today. Short
wave energy at 500 mb is helping to keep convection going along
this boundary this morning. This upper energy weakens into this
afternoon, leading to dissipating convection. Temperatures will be
held nearly steady for awhile this morning, but decreasing cloud
cover from North to South will allow temperatures to rise into
the afternoon.
&&
.AVIATION...
Showers and storms will continue this morning into early afternoon,
mainly South of KJAX. Reductions along with gusty winds are
expected in these storms.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 84 68 85 57 / 10 30 50 70
SSI 77 69 83 62 / 20 20 30 70
JAX 82 70 90 64 / 60 20 20 70
SGJ 80 69 90 66 / 90 20 10 50
GNV 82 68 90 63 / 90 30 10 70
OCF 85 68 91 65 / 80 20 10 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&
StrubleHazardous weather outlook, Apr 4, 4:01 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 401 AM EDT Tue Apr 4 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-051000- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 401 AM EDT Tue Apr 4 2017 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS... ...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Band of Strong Thunderstorms with locally heavy rainfall and gusty winds from the FL/GA border southward across Northeast Florida will continue this morning before fading this afternoon. A few storms may become strong to severe at times with damaging winds and large hail. Locally heavy rainfall is possible with temporary and minor flooding issues at times. Small Craft Advisory will remain in effect through the afternoon for the offshore waters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong frontal boundary will approach Wednesday and push through the region Wednesday Night and early Thursday with another round of strong to severe thunderstorms expected. Stronger activity will be capable of producing damaging wind gusts, isolated tornadoes and locally heavy rainfall. Windy conditions are expected Wednesday through Friday and Small Craft Advisories are expected over the coastal waters, with near Gale Force wind gusts possible. Wind Advisories may be required for the land areas on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Local storm report, Apr 4, 10:37 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1037 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 1 SSW GAINESVILLE 29.67N 82.34W
04/04/2017 ALACHUA FL BROADCAST MEDIA
TREE DOWN ACROSS ROAD BLOCKING TRAFFIC AT NW 13TH ST AND
NW 16TH AVE IN GAINESVILLE.
&&
WCORLESSLocal storm report, Apr 4, 10:43 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 1 ESE FLAGLER BEACH 29.47N 81.12W
04/04/2017 XXX XX EMERGENCY MNGR
TRAFFIC ALONG HIGHWAY A1A SLOWED DUE TO FLOODING CAUSED
BY TRAPPED RAINWATER.
&&
WCORLESSSpecial weather statement, Apr 4, 10:46 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1046 AM EDT TUE APR 4 2017
FLZ036-037-040-041530-
Putnam FL-Alachua FL-Marion FL-
1046 AM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...
SOUTHWESTERN PUTNAM AND NORTHERN MARION COUNTIES UNTIL 1130 AM EDT...
At 1046 AM EDT, Doppler radar was tracking a strong thunderstorm over
Williston Municipal Airport, or over Williston, moving east at 25
mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Fort McCoy, Salt Springs, Citra, Lake Delancy, Sparr, Anthony, Cross
Creek, Orange Springs, Reddick and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2926 8241 2948 8241 2955 8176 2933 8165
2932 8168 2929 8165 2924 8164
TIME...MOT...LOC 1446Z 269DEG 21KT 2935 8247
NELSONLocal storm report, Apr 4, 11:05 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1105 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 7 SSW LAKE CITY 30.10N 82.69W
04/04/2017 M8.10 INCH COLUMBIA FL COCORAHS
DAILY RAINFALL AMOUNT OF 8.10 INCHES REPORTED BY COCORAHS
OBSERVER 8 MILES SSW OF LAKE CITY.
&&
WCORLESSLocal storm report, Apr 4, 11:07 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 4 SW GLEN ST. MARY 30.23N 82.21W
04/04/2017 M6.13 INCH BAKER FL COCORAHS
DAILY RAINFALL AMOUNT OF 6.13 INCHES REPORTED BY COCORAHS
OBSERVER 4 MILES SW OF GLEN ST MARY.
&&
WCORLESSSpecial weather statement, Apr 4, 11:07 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1107 AM EDT TUE APR 4 2017
FLZ037-038-041615-
Putnam FL-Flagler FL-
1107 AM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 1215 PM EDT...
At 1107 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Delancy, or near Salt Springs, moving east at 25 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Fruitland, Welaka, Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2938 8145
2932 8168 2934 8168 2934 8166 2936 8166
2937 8167 2937 8173 2949 8175 2964 8115
2952 8110
TIME...MOT...LOC 1507Z 265DEG 20KT 2937 8182
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:17 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 43 min |
| Apr 3, 8:34 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 41 min |
| Apr 3, 9:17 PM EDT | Special Marine Warning | JAX | 88 min | |
| Apr 3, 9:23 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Apr 3, 9:58 PM EDT | Special Weather Statement | JAX | Suwannee | 47 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 51 min |
| Apr 3, 11:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Apr 4, 12:22 AM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Apr 4, 12:59 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 46 min |
| Apr 4, 1:34 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Columbia, Union | 41 min |
| Apr 4, 1:48 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
| Apr 4, 2:51 AM EDT | Areal Flood Advisory | JAX | Suwannee | 3 hr |
| Apr 4, 2:56 AM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Apr 4, 3:43 AM EDT | Special Marine Warning | JAX | 92 min | |
| Apr 4, 3:46 AM EDT | Special Weather Statement | JAX | Duval | 59 min |
| Apr 4, 4:01 AM EDT | Special Weather Statement | JAX | Duval | 74 min |
| Apr 4, 4:34 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 41 min |
| Apr 4, 5:24 AM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Apr 4, 5:36 AM EDT | Areal Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Apr 4, 5:47 AM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 3 hr |
| Apr 4, 6:19 AM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 4, 6:23 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 22 min |
| Apr 4, 6:27 AM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 4, 6:40 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Saint Johns, Union | 50 min |
| Apr 4, 6:52 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 36 min |
| Apr 4, 6:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 46 min |
| Apr 4, 7:09 AM EDT | Special Marine Warning | JAX | 111 min | |
| Apr 4, 7:09 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 17 min |
| Apr 4, 7:31 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 119 min |
| Apr 4, 7:35 AM EDT | Special Weather Statement | JAX | Saint Johns | 55 min |
| Apr 4, 7:39 AM EDT | Special Weather Statement | JAX | Alachua, Clay | 66 min |
| Apr 4, 7:42 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee, Union | 63 min |
| Apr 4, 7:46 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 44 min |
| Apr 4, 8:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 45 min |
| Apr 4, 8:24 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 3 hr |
| Apr 4, 8:37 AM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| Apr 4, 8:40 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 65 min |
| Apr 4, 9:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Apr 4, 9:10 AM EDT | Tornado Warning | JAX | Marion | 35 min |
| Apr 4, 9:12 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 4, 9:21 AM EDT | Tornado Warning | JAX | Alachua, Marion | 24 min |
| Apr 4, 9:24 AM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Apr 4, 9:34 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 3 hr |
| Apr 4, 9:43 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 62 min |
| Apr 4, 10:15 AM EDT | Special Weather Statement | JAX | Flagler, Putnam | 45 min |
| Apr 4, 10:46 AM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Apr 4, 10:54 AM EDT | Areal Flood Advisory | JAX | Alachua, Flagler, Marion, Putnam, Saint Johns | 81 min |
| Apr 4, 11:07 AM EDT | Special Weather Statement | JAX | Flagler | 68 min |
| Apr 4, 11:30 AM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more | 60 min |
| Apr 4, 11:30 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Apr 4, 12:34 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 116 min |
| Apr 4, 12:38 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam | 2 hr |
| Apr 4, 1:01 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Apr 4, 1:22 PM EDT | Special Marine Warning | JAX | 53 min | |
| Apr 4, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 52 min |
| Apr 4, 4:08 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Apr 4, 4:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 9 min |
| Apr 4, 5:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.